Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS New York, NY

March 2, 2011

NWS New York, NY issued this small craft advisory at Mar 2, 2011, 11:39 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2011, 11:39 PM EST (04:39 UTC)
Expired
Mar 3, 2011, 10:00 AM EST
In force
10 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WHUS71 KOKX 030439
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
1139 PM EST WED MAR 2 2011

...GUSTY WINDS AND ROUGH SEAS ON THE WATERS...

ANZ335-338-031100-
/O.CAN.KOKX.GL.W.0014.000000T0000Z-110303T0500Z/
/O.NEW.KOKX.SC.Y.0027.110303T0439Z-110303T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
1139 PM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* LOCATION...NEW YORK HARBOR AND WESTERN LONG ISLAND SOUND.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-350-353-355-031500-
/O.CAN.KOKX.GL.W.0014.000000T0000Z-110303T0500Z/
/O.NEW.KOKX.SC.Y.0027.110303T0439Z-110303T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1139 PM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* LOCATION...COASTAL OCEAN WATERS...EASTERN LONG ISLAND
  SOUND...AND THE BAYS OF EASTERN AND SOUTHERN LONG ISLAND.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH
  DAYBREAK THURSDAY...GRADUALLY DIMINISHING TO 10 TO 15 KT BY
  THURSDAY AFTERNOON.

* SEAS...4 TO 7 FT ON THE EASTERN OCEAN WATERS AND 3 TO 5 FT ON
  THE WESTERN OCEAN WATERS. SEAS WILL RANGE FROM 2 TO 3 FT ON
  EASTERN LONG ISLAND SOUND AND ON THE BAYS.

* TIMING...THE STRONGEST WINDS THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
2 follow-up statements
484 
WHUS71 KOKX 030919
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
419 AM EST THU MAR 3 2011

...GUSTY WINDS AND ROUGH SEAS ON THE WATERS...

ANZ335-338-031030-
/O.CAN.KOKX.SC.Y.0027.000000T0000Z-110303T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
419 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

ANZ355-031030-
/O.CAN.KOKX.SC.Y.0027.000000T0000Z-110303T1500Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
419 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

ANZ330-340-345-350-353-031500-
/O.CON.KOKX.SC.Y.0027.000000T0000Z-110303T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
419 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND...EASTERN
  LONG ISLAND SOUND...AND THE BAYS OF EASTERN AND SOUTHERN LONG
  ISLAND.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET ON THE OCEAN.

* TIMING...STRONGEST EARLY AND GRADUALLY DIMINISHING THROUGH THE
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
958 
WHUS71 KOKX 031456
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
956 AM EST THU MAR 3 2011

...WINDS AND SEAS GRADUALLY DIMINISH LATE THIS MORNING AND AFTERNOON...


ANZ330-340-345-350-353-031600-
/O.EXP.KOKX.SC.Y.0027.000000T0000Z-110303T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
956 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. 

WINDS AND SEAS ARE GRADUALLY DIMINISHING ACROSS THE WATERS.
OCCASIONAL WIND GUSTS TO 25 KT WILL BE POSSIBLE LATE THIS MORNING OR
EARLY AFTERNOON. SEAS ON OUTER PORTIONS OF THE FORECAST ZONES WILL
BE NEAR 5 FT FOR A FEW HOURS...BUT WILL CONTINUE TO SUBSIDE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 8:27 PM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 2, 8:27 PM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
827 PM EST WED MAR 2 2011

.SYNOPSIS...
A STRONG COLD FRONT MOVES OFFSHORE EARLY THIS EVENING...FOLLOWED
BY CANADIAN HIGH PRESSURE USHERING IN A MUCH COLDER AIRMASS INTO
FRIDAY. THE HIGH SLIDES OFFSHORE FRIDAY...AS A STORM SYSTEM SLOWLY
APPROACHES FROM THE WEST AND IMPACTS THE REGION INTO MONDAY. HIGH
PRESSURE THEN BUILDS IN TOWARDS THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FRONT THROUGH THE CWA WITH LARGE PRESSURE RISES NOW OCCURRING.
EXPECT STRONG GUSTS TO 35 TO 40 MPH THROUGH THIS EVENING BEHIND
THE FRONT AS MIXING DEPTH INCREASES...AND WINDS ALOFT MIX DOWN.
GUSTS DIMINISH OVERNIGHT AS WINDS ALOFT DIMINISH AND PRESSURE
GRADIENT BEGINS TO RELAX.

SKIES CONTINUE TO CLEAR. FOR LOWS TONIGHT...TOOK THE LOWER OF
MAV/MET GUIDANCE...AS THE WINDS SHOULD BE STRONG ENOUGH TO
PRECLUDE FALLING MUCH BELOW THAT...EVEN WITH SKY CONDITIONS
BECOMING CLEAR AS THE NIGHT PROGRESSES.

COUPLED WITH THE WINDS...SHOULD SEE WIND CHILLS IN THE SINGLE
DIGITS...WITH A FEW VALUES SLIGHTLY BELOW ZERO ACROSS THE NORTHERN
INTERIOR.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY WILL BE COLD...WITH MIXING LIMITED TO AT MOST 900
HPA...AND PROBABLY LOWER...DUE TO SUBSIDENCE FROM A RIDGE BUILDING
OVER THE AREA. BLENDED NAM 2-METER TEMPERATURES WITH MAV/MET
GUIDANCE...WITH HIGHS GENERALLY IN THE MID TO UPPER 20S. THIS IS
NOT AS COLD AS MIXING DOWN FROM 925 HPA PER BUFKIT...SO THE
FORECAST MIGHT BE A FEW DEGREES ON THE WARM SIDE.

GOOD RADIATIONAL COOLING ON TAP THROUGH AT LEAST THE FIRST PART OF
THURSDAY NIGHT. MODELS HAVE SLOWED DOWN PROGRESSION OF HIGH OF
SHORE...AND AS A RESULT SHOULD HAVE LIGHT AND VARIABLE WINDS MOST
OF THE NIGHT...WITH LIGHT NE TO E FLOW TOWARDS MORNING. ONE
LIMITING FACTOR IS THE SUGGESTION THAT SOME HIGH CLOUDS BUILD IN
LATE AT NIGHT (GFS AND NAM MORE BULLISH ON THIS THAN THE ECMWF).
FOR NOW WENT WITH THE LOWER OF MAV/MET GUIDANCE...BUT IF THE HIGH
CLOUDS DON/T MATERIALIZE...WILL LIKELY BE A FEW DEGREES LOWER.
LOWS WILL BE AT LEAST 10-15 DEGREES BELOW NORMAL.

WITH RIDGING ALOFT...AND SOME INDICATION OF THE RETREATING HIGH
DAMMING DOWN THE SPINE OF THE APPALACHIANS...THE ASSOCIATED
SUBSIDENCE WILL KEEP THINGS DRY...BUT LIMIT MIXING TO 925-900 HPA
(NAM VS. GFS). FOR NOW WENT IN BETWEEN THE TWO...BLENDING MAV/MET
GUIDANCE WITH NAM 2-METER TEMPERATURES. IT WILL BE NOT AS COLD AS
THURSDAY THOUGH...ABOUT 10 DEGREES WARMER ON AVERAGE.

WITH THE SLOWING DOWN OF THE HIGH AND RIDGE...MOISTURE FROM THE
APPROACHING SYSTEM IN THE MISSISSIPPI VALLEY/GREAT LAKES...WILL BE
SLOWER TO MOVE IN THAN PREVIOUSLY THOUGHT...SO HAVE GONE WITH A
DRY FORECAST...EXCEPT FOR SLIGHT CHANCE POPS ACROSS THE WNW 1/3 OF
THE CWA. WITH SOME WARM AIR WORKING IN ALOFT...HAVE THE POTENTIAL
FOR A LIGHT WINTRY MIX THERE. BLENDED MAV/MET GUIDANCE FOR
LOWS...WITH VALUES AROUND 5 DEGREES ABOVE NORMAL CURRENTLY
FORECAST. WOULD NOT BE SURPRISED IF IT WERE A BIT COLDER...IF
DAMMING HIGH PERSISTS LONGER THAN CURRENTLY FORECAST.

WITH RIDGE AXIS FINALLY OFFSHORE SATURDAY...GET A DEEP SW FLOW
ALOFT WITH A S FLOW AT THE SURFACE. INCREASING LOW LEVEL MOISTURE
COUPLED WITH PASSAGE OF 850 WARM FRONT WARRANT CHANCE N/SLIGHT
CHANCE POPS S BY AFTERNOON. COULD SEE A LIGHT WINTRY MIX ACROSS
NORTHERN ZONES IN THE MORNING...THEN LIGHT RAIN/DRIZZLE DURING THE
AFTERNOON. FOR HIGHS BLENDED MEX/MEX ENSEMBLE MEAN WITH NAM
2-METER TEMPERATURES.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS COMING INTO SOMEWHAT BETTER AGREEMENT WITH MAIN FEATURES
DURING THIS PERIOD...WITH A SHARP N/S TROUGH DIGGING TO THE GULF
COAST ON SATURDAY ONLY SLOWLY NEGATIVELY TILTING THROUGH THE NE
THROUGH MONDAY NIGHT/TUESDAY. THE UNCERTAINTY LIES ON THE BACK END
OF THIS TROUGH AS TO HOW QUICKLY IT SLIDES THROUGH.

AT THE SURFACE THIS WILL RESULT IN A SLOW MOVING FRONTAL SYSTEM WITH
MULTIPLE WAVES RIDING NORTH ALONG IT...INTERACTING WITH A DEEP AND
MOIST SOUTHERLY FLOW. THIS WILL BRING THE POTENTIAL FOR A
SIGNIFICANT RAINFALL SUNDAY INTO SUNDAY NIGHT WITH FIRST WAVE...WITH
AMOUNTS DEPENDENT ON PROGRESSIVENESS OF TROUGH. A PERIOD OF MODERATE
TO HEAVY RAIN IS POSSIBLE DURING THIS TIME PERIOD WITH GULF MOISTURE
FEED AND PWAT APPROACHING 1 INCH AHEAD OF COLD FRONT. MODELS ARE
SIGNALING A SECONDARY WAVE...WITH ANOTHER ROUND OF MODERATE TO
HEAVY RAIN SUN NIGHT INTO MONDAY FOR EASTERN SECTIONS OF THE
REGION...BUT THE IMPACT OF THIS RAIN AXIS IS AGAIN SUBJECT TO
PROGRESSIVENESS OF TROUGH.

WITH COLDER AIR WRAPPING INTO THE INTERIOR BEHIND THE LOW...A WINTRY
MIX POSSIBLE FOR THE INTERIOR SUN NIGHT/MON MORNING...AND DEPENDING
ON SECOND WAVE POSSIBLY FOR MONDAY NIGHT.

MODELS IN DECENT AGREEMENT WITH RIDGING GRADUALLY BUILDING INTO THE
REGION MONDAY NIGHT INTO TUESDAY WITH DRY CONDITIONS...AND
CONTINUING INTO WED.

TEMPS WILL BE WELL ABOVE NORMAL SAT NIGHT-SUN IN DEEP SOUTHERLY
FLOW...THEN TEMPS FALL TO NEAR TO SLIGHTLY ABOVE SEASONABLE SUN
NIGHT-WED.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR. COLD FRONT IS PUSHING SE OF THE AREA ATTM...AND WITH GREATEST
POST-FRONTAL PRESSURE RISES AND STRONGEST PRESSURE GRADIENT JUST
BEGINNING TO ARRIVE...THINK MOST TERMINALS WILL SEE NW WINDS 20-25
KT WITH GUSTS 35-40 KT UNTIL ABOUT 02Z-03Z. WINDS WILL GRADUALLY
BACK MORE NORTHERLY AND GRADUALLY DIMINISH THROUGH THE REST OF THE
NIGHT AND INTO THU MORNING. SOME UNCERTAINTY ON WHETHER GUSTS TO 20
KT WILL CONTINUE AFTER DAYBREAK...AND WHETHER SUSTAINED WINDS WILL
DROP TO UNDER 10 KT THU AFTERNOON.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS...
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: UNSCHEDULED AMENDMENTS POSSIBLE TO FINE TUNE
DURATION OF STRONGEST WINDS AND WIND DIRECTION.

KLGA FCSTER COMMENTS: UNSCHEDULED AMENDMENTS POSSIBLE TO FINE TUNE
DURATION OF STRONGEST WINDS AND WIND DIRECTION.

KEWR FCSTER COMMENTS: UNSCHEDULED AMENDMENTS POSSIBLE TO FINE TUNE
DURATION OF STRONGEST WINDS AND WIND DIRECTION.

KTEB FCSTER COMMENTS: UNSCHEDULED AMENDMENTS POSSIBLE TO FINE TUNE
DURATION OF STRONGEST WINDS AND WIND DIRECTION.

KHPN FCSTER COMMENTS: UNSCHEDULED AMENDMENTS POSSIBLE TO FINE TUNE
DURATION OF STRONGEST WINDS AND WIND DIRECTION.

KISP FCSTER COMMENTS: UNSCHEDULED AMENDMENTS POSSIBLE TO FINE TUNE
DURATION OF STRONGEST WINDS AND WIND DIRECTION.

&&

.MARINE...
GALE WARNINGS POSTED ALL WATERS THROUGH MIDNIGHT. WINDS SHOULD
THEN DIMINISH OVERNIGHT AS FRONT MOVES WELL TO THE EAST OF THE
WATERS. SCA WILL THEN BE NEEDED THROUGH THE OVERNIGHT...AND INTO
THURSDAY MORNING OVER THE OCEAN.

SUB-SCA CONDITIONS BY THURSDAY AFTERNOON OVER ALL WATERS...AND
CONTINUING THROUGH FRIDAY NIGHT WITH HIGH PRESSURE DOMINATING THE
WATERS. INCREASING SOUTHERLY FLOW SATURDAY SHOULD BRING SCA GUSTS
AND SEAS TO AT LEAST THE COASTAL OCEAN ZONES.

SOUTHERLY FLOW CONTINUES SATURDAY NIGHT INTO SUNDAY AHEAD OF
APPROACHING FRONTAL SYSTEM. POTENTIAL EXIST FOR MARGINAL SCA GUSTS
ACROSS ALL WATERS DURING THIS TIME...BUT BIGGEST IMPACT WILL LIKELY
BE THE PROLONGED SOUTHERLY FLOW ON OCEAN SEAS. SEAS ON THE OCEAN
EXPECTED TO GRADUALLY BUILD TO 7-11 FT THROUGH EARLY MONDAY.
OFFSHORE FLOW MONDAY IN WAKE OF COLD FRONT AND ASSOCIATED WAVES WITH
A PERIOD OF SCA GUSTS POSSIBLE. OCEAN SEAS WILL LIKELY BE SLOW TO
SUBSIDE THROUGH EARLY WEEK DUE TO RESIDUAL LONG PERIOD S/SE SWELL.

&&

.HYDROLOGY...
AN ICE JAM CONTINUES ON THE WALKILL RIVER...ALL THE WAY BACK TO
WALDEN. WITH THE RIVER LEVEL CURRENTLY BELOW ACTION STAGE...DO NOT
ANTICIPATE ANY PROBLEMS THERE UNTIL POSSIBLY WITH THE RAINS THIS
WEEKEND. WILL CONTINUE TO CLOSELY MONITOR.

THE POTENTIAL EXITS FOR A SIGNIFICANT RAINFALL EVENT SUNDAY INTO
MONDAY AS A SLOW MOVING FRONTAL SYSTEM IMPACTS THE AREA...THIS
WOULD BE COMPOUNDED BY THE STILL REMAINING 1 AND 2 INCHES OF SNOW
WATER EQUIVALENT ACROSS FAR NORTHERN ZONES...WITH LOCALLY HIGHER
AMOUNTS IN HILLS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ330-335-338-340-
     345-350-353-355.

&&

SYNOPSIS...MALOIT
NEAR TERM...MALOIT/PW
SHORT TERM...MALOIT
LONG TERM...NV
AVIATION...GOODMAN
MARINE...MALOIT/NV/PW
HYDROLOGY...MALOIT/NV
Hazardous weather outlook, Mar 2, 8:59 PM EST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
859 PM EST WED MAR 2 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-032315-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
859 PM EST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE POTENTIAL EXISTS FOR A SIGNIFICANT RAINFALL EVENT SUNDAY INTO
MONDAY AS A SLOW MOVING FRONTAL SYSTEM IMPACTS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-032315-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
859 PM EST WED MAR 2 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Mar 2, 7:36 PM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
736 PM EST WED MAR 2 2011

CTZ009>012-NJZ004-006-103>108-NYZ071>075-078>081-176>179-030400-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
736 PM EST WED MAR 2 2011

GUSTY NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 TO 45
MPH CAN BE EXPECTED THIS EVENING. THESE STRONG WINDS WILL
GRADUALLY DIMINISH OVERNIGHT.

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.